EXACTECH, INC. OPTETRAK ASY HI-FLEX PS CEM FEM, SZ 5, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
244-02-05 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Aseptic loosening (4883)
| Date of Event |
05/08/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced instability.As a result, the patient underwent a left knee revision approximately 7 years and 6 months after initial implantation.It was later reported that the patient's femoral component had debonded or loosened.No further patient impact reported.No further information available.